versión impresa ISSN 0716-0917
OER, Z.. SEPARATION PROBLEM FOR STURM-LIOUVILLE EQUATION WITH OPERATOR COEFFICIENT. Proyecciones (Antofagasta) [online]. 2001, vol.20, n.2, pp.177-191. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172001000200003.
Let H be a separable Hilbert Space. Denote by H1 = L2(a,b; H) the set of function defned on the interval a < c < b (¾¥ a < c < b £¥) whose values belong to H strongly measurable  and satisfying the condition If the inner product of function ¦(c) and g(c) belonging to H1 is defined by then H1 forms a separable Hilbert space. We study separation problem for the operator formed by ¾ y"+ Q (c) y Sturm-Liouville differential expression in L2(¾ ¥, ¥; H) space has been proved where Q (c) in an operator which transforms at H in value of c,,self-adjoint, lower bounded and its inverse is complete continous